# SDR SWAA2023042029393

- Difficulty date: April 20, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 62,654 hours, 37,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EGRESS FLOOR LIGHT STRIP NOT SECURE<[01] RE SECURED FWD GALLEY EGRESS FLOOR LIGHT STRIP REF AMM 33-51-15.
